# SDR SWAA2023062771029

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE LIGHT IS INOP<[01] REPLACED LAMP FOR FWD SERVICE SLIDE LIGHT AND PERFORMED GOOD TEST PER AMM 33-51-04-960-801.;[02] VERIFIED CORRECTION ACTION ITEM 1; CARD COMPLETE.
